# SDR SWIA2020013147998

- Difficulty date: December 23, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Door Handrail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR FWD AND AFT HANDRAIL CUPS CORRODED   (C-CHECK) RO 1/28/2020   BLENDED OUT CORROSION ON THE FWD AND AFT PAX DOOR HANDRAIL CUPS REF CRJ 200 SRM, AFT CUP IN LIMITS AND FWD CUP OUT OF LIMITS REF CRJ 200 SRM, REPLACED FWD CUP REF CRJ 200 SRM AND DRAWING.
